# SDR DHL97722003

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: 56317C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL TEMP IN YELLOW ON CLIMBOUT.  REDUCED THRUST TO MAINTAIN IN LIMITS, ALL OTHER ENG INDICATIONS NORMAL.  REMOVED AND REPLACED OIL TEMP BULB, CANNON PLUG TO TEMP BULB, OPS CHECK OK.
